Stancu-type generalization of Dunkl analogue of Szasz-Kantorovich operators


Icoz G., ÇEKİM B.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.39, no.7, pp.1803-1810, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 7
  • Publication Date: 2016
  • Doi Number: 10.1002/mma.3602
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.1803-1810

Abstract

The purpose of the paper is to introduce Stancu-type linear positive operators generated by Dunkl generalization of exponential function. We present approximation properties with the help of well-known Korovkin-type theorem and weighted Korovkin-type theorem and also acquire the rate of convergence in terms of classical modulus of continuity, the class of Lipschitz functions, Peetre's K-functional, and second-order modulus of continuity by Dunkl analogue of Szasz operators. Copyright (c) 2015 John Wiley & Sons, Ltd.